Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 80, NWS Lincoln, IL

June 21, 2007Fulton County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2007, 9:53 PM CDT for Fulton County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2007, 9:53 PM CDT (02:53 UTC)
Expired
Jun 21, 2007, 10:09 PM CDT
In force
16 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Fulton County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:05 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 220253
SVRILX
ILC057-220345-
/O.NEW.KILX.SV.W.0080.070622T0253Z-070622T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
953 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1045 PM CDT.

* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  WEST OF LEWISTOWN...AND WAS MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL FULTON COUNTY...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4048 9020 4039 9002 4037 9005 4029 9009
      4022 9016 4026 9044

$$

BAK
1 follow-up statement
000 
WWUS53 KILX 220309
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT THU JUN 21 2007

ILC057-220319-
/O.CAN.KILX.SV.W.0080.000000T0000Z-070622T0345Z/
FULTON-
1009 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FULTON COUNTY IS
CANCELLED...

AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL
4 AM. REMAIN ALERT FOR THE POSSIBILITY OF ADDITIONAL SEVERE 
THUNDERSTORMS AND WARNINGS.

LAT...LON 4048 9020 4039 9002 4037 9005 4029 9009
      4022 9016 4026 9044

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:36 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 21, 9:36 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT THU JUN 21 2007

.DISCUSSION...
ISSUED 936 PM CDT THU JUN 21 2007

UPDATED THE FORECAST TWICE THIS EVENING TO INCLUDE SEVERE THUNDERSTORM
WATCH FOR CENTRAL AND SE IL UNTIL 4 AM (EXCEPT UNTIL MIDNIGHT FOR
KNOX COUNTY). INCREASED POPS TO CATEGORICAL NORTH OF LINCOLN AND
LIKELY POPS FROM LINCOLN SOUTH TONIGHT. ALONG WITH SEVERE WX
THREAT FOR DAMAGING WIND GUSTS AND LARGE HAIL...ALSO HAVE THREAT FOR
HEAVY RAINS AND FREQUENT LIGHTNING.

MCS OVER NW IL...SW WI AND FAR EASTERN IA IS TRACKING ESE TOWARD
CENTRAL IL AND APPEARS ON SCHEDULE. LEADING EDGE OF LINE OF STRONG
TO SEVERE CONVECTION NW OF THE IL RIVER AND ISOLATED CELLS EAST OF
I-55 IN DEWITT AND CUMBERLAND COUNTIES. SPC SAID STRONG
INSTABILITY TO KEEP MCS GOING AS IT TRACKS ESE THROUGH CENTRAL IL
TONIGHT PRODUCING RISK OF SEVERE WX ALONG WITH HEAVY RAINS IN
EXCESS OF 1 INCH AND FREQUENT LIGHTNING. AREAS SW OF SPRINGFIELD
TO LAWRENCEVILLE LINE TO HAVE MORE WIDELY SCATTERED CONVECTION TONIGHT.

02Z/9 PM SURFACE MAP SHOWS A FRONTAL BOUNDARY FROM CENTRAL SD
THROUGH NE PARTS OF IA/IL AND CENTRAL INDIANA NEARING I-74.
DEWPOINTS IN THE UPPER 60S/LOWER 70S NW OF I-70 AND 02Z LAPS DATA
SHOWS CAPES AS HIGH AS 1800 TO 2500 J/KG OVER CENTRAL IL SE OF IL
RIVER AHEAD OF STORMS. MODERATE INSTABILITY TO KEEP STORMS/MCS GOING
THROUGH THE NIGHT AS IT MOVES ESE TOWARD INDIANA.

HUETTL

&&

.AVIATION...
ISSUED 654 PM CDT THU JUN 21 2007

MORE COMPLEX WEATHER SCENARIO EXPECTED OVER REGION FOR 00Z TAF
PERIOD THAN HAS BEEN SEEN IN RECENT DAYS. NEARLY STATIONARY
SURFACE BOUNDARY IS LYING OUT ALONG THE INTERSTATE 74 CORRIDOR...
WHICH IS IN THE VICINITY OF THE PIA/BMI/CMI TERMINALS. WINDS WILL
BE RATHER VARIABLE IN THE AROUND THIS BOUNDARY...WITH SOUTHWEST
WINDS TO ITS SOUTH AND EAST WINDS TO THE NORTH. AT THIS POINT...DO
NOT EXPECT SIGNIFICANT FORESEEABLE SHIFTS IN THIS BOUNDARY AS ITS
ULTIMATE POSITION WILL BE HEAVILY IMPACTED BY THUNDERSTORM
OUTFLOWS.

LARGE COMPLEX OF STORMS OVER IOWA WILL CONTINUE TO MOVE SOUTHEAST
TOWARD THE CENTRAL ILLINOIS TERMINALS THIS EVENING... AND SHOULD
BEGIN IMPACT THEM DURING THE LATE EVENING INTO THE OVERNIGHT
HOURS. THE SOUTHERN EXTENT OF THE STORM COVERAGE IS IN DOUBT...SO
HAVE LIMITED TEMPO THUNDER MENTION TO THE PIA/BMI/CMI TERMINALS.
ONCE THE COMPLEX MOVES THROUGH TONIGHT... ADDITIONAL DEVELOPMENT
REMAINS POSSIBLE ALONG MAIN SURFACE BOUNDARY/NUMEROUS OUTFLOW
BOUNDARIES...BUT CONFIDENCE IN LOCATION/TIMING IS TOO LOW TO GO
ABOVE VICINITY MENTION IN TAFS. NEXT BEST MORE WIDESPREAD CHANCE
FOR STORMS WILL ARRIVE FRIDAY NIGHT AFTER VALID TIME OF 00Z TAFS.

BAK
&&

.PREV DISCUSSION...
ISSUED 1248 PM CDT THU JUN 21 2007
MODELS CONTINUE TO SHOW DIFFERENCES. HOWEVER...WITH CURRENT
ONGOING CONVECTION AND MODELS NOT HANDLING MESOSCALE DETAILS
WELL...WILL KEEP FCST PAST 24HRS ABOUT WHERE IT IS AND THEN MAKE
ADJUSTMENTS IN THE FIRST 24HRS TO ACCOUNT FOR WHAT IS GOING ON
NOW.

MAIN CONCERNS CONTINUE TO BE TWO DIFFERENT PERIODS OF MCSS
EXPECTED OVER THE NEXT 48-60HRS.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
MCS FROM SOUTHERN WI EARLY THIS MORNING SPREAD LOTS OF CLOUDS OVER
THE NORTHERN PART OF THE CWA THIS MORNING...RETARDING THE WARM UP.
IT ALSO HAS KEPT DEWPOINTS ON THE DRIER SIDE THIS AFTERNOON AS
WELL...EXCEPT FOR A LINE OF MID 60 DEWPOINTS FROM WRN IL TO
BMI/PNT. CURRENT SATELLITE LOOPS SHOWS A COUPLE OF NICE OUTFLOW
BOUNDARIES EXTENDING FROM NRN IA INTO WEST CENTRAL IL...AND TOWARD
SHELBYVILLE THIS AFTERNOON. MCS CONVECTION MOVING INTO NWRN
IOWA...WILL LIKELY CONTINUE TO MOVE SE ACRS IA THIS AFTERNOON AND
THEN EVENTUALLY SSE INTO WEST CENTRAL IL ALONG THE VISIBLE
BOUNDARY. ROUGH TIMING OF THIS FEATURE SHOWS IT ARRIVING INTO IL
SOMETIME AFTER 6PM. MODELS ALSO INDICATE ADDITIONAL CONVECTION
DEVELOPING NORTH OF THIS SYSTEM IN NORTHERN IL AROUND MIDNIGHT.
THIS FEATURE WILL ALSO MOVE SOUTHEAST INTO THE AREA...MAINLY ALONG
I-74. WITH PCPN WATER VALUES CLOSE TO 2 INCHES...ANY STORMS WILL
BE VERY EFFICIENT...SO HEAVY RAIN WILL BE POSSIBLE WITH ALL THESE
STORMS TONIGHT.

LEFT OVER BOUNDARIES AND THE RESPECTIVE SFC BOUNDARY WILL BE IN
THE GENERAL AREA TOMORROW AND THIS WILL BE A FOCUS FOR ADDITIONAL
THUNDERSTORMS DURING THE DAY...THOUGH POSSIBLY NOT VERY ORGANIZED.
CLOUD COVER SHOULD BREAK UP ENOUGH TO ALLOW A REHEATING AND
RECOVERY OF THE ATMOSPHERE TOMORROW AFTERNOON...THEREBY ALLOWING
SUFFICIENT INSTABILITY TO DEVELOP FOR MORE THUNDERSTORMS TOMORROW
AFTN AND INTO TOMORROW NIGHT. ALSO...THE MAIN SHORT WAVE WILL BE
COMING DOWN THROUGH THE AREA TO PROVIDE ADDITIONAL DYNAMICS FOR
T-STORM DEVELOPMENT THROUGH THE NIGHT. PCPN WATER VALUES WILL
AGAIN BE NEAR 2 INCHES...WHICH MEANS HEAVY RAIN AGAIN POSSIBLE.
SOME OF THESE STORMS FRI NIGHT MAY TRAVERSE OVER THE SAME REGION
THAT THE STORMS TONIGHT MOVE OVER...SO SOME LOCALIZED FLOODING IS
POSSIBLE. WILL NOT MENTION OR ISSUE A FLOOD WATCH AT THIS TIME
FOR TWO REASONS...1) WOULD LIKE TO WAIT AND SEE AMOUNT OF PCPN WE
RECEIVE OVERNIGHT AND 2) AREA IS ABNORMALLY DRY WITH LOTS OF AREAS
WELL BELOW NORMAL FOR PCPN SINCE MAR 1.

MESOSCALE PATTERN WILL BE VERY MESSY NEXT COUPLE OF DAYS AND THIS
WILL BE NO DIFFERENT ON SATURDAY AFTER TWO ROUNDS OF MCSS.
HOWEVER...ANY FRONTS OR BOUNDARIES MAY STILL BE AROUND THE AREA
SATURDAY SO WILL NEED TO KEEP A CHC POPS IN THE AREA FOR SAT AND
INTO SAT NIGHT. SUNDAY...ANY FRONTAL SYSTEMS SHOULD BE WELL SOUTH
OF THE AREA SO WILL KEEP THIS DAY DRY FOR NOW.

DAYTIME TEMPS THROUGH THE PERIOD WILL DEPEND LARGELY ON AMOUNT OF
CLOUD COVER AND PCPN THROUGHOUT THE REGION. GUIDANCE SEEMS TO TAKE
THIS INTO ACCOUNT WILL COOLER TEMPS FOR THE NEXT TWO DAYS...THEN
WARMING IT BACK UP ON SUNDAY...AFTER THE SYSTEM MOVES SOUTH.

LONG TERM...MONDAY THROUGH THURSDAY
EXTENDED MODELS BEGINNING TO ADVERTISE REX BLOCK ACROSS THE MIDDLE
PART OF THE US. THE ASSOCIATED LOW PRSS AREA SPINS SEVERAL SHORT
WAVES UP INTO THE MID MISS VLY/MO AREA THROUGH THE PERIOD. THIS
WOULD BRING DIURNAL CHANCES OF PCPN INTO ILX CWA LATER IN THE
WEEK...AS THE WAVES GET CLOSER TO THE AREA. THEREFORE WILL BE
INCLUDING SOME SMALL CHANCES OF PCPN FOR DAYS 6-7...WED AND THUR.

EARLY IN THE PERIOD...TEMPS WILL BE QUITE WARM...IN THE LOWER 90S.
HOWEVER...CLOUD COVER DUE TO PCPN CHANCES LATER IN THE WEEK COULD
KEEP TEMPS DOWN A BIT. THIS FOLLOWS WELL WITH CURRENT EXTENDED GUIDANCE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:23 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT THU JUN 21 2007

ILZ027>031-037-038-043>046-221100-
CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI AND
GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY TONIGHT.
A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THIS
BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE OVERNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE LIKELY WITH THE STRONGER
STORMS. LOCATIONS ALONG AND TO THE NORTH OF INTERSTATE 74 MAY SEE
SEVERAL INCHES OF RAIN BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY AFTERNOON. STRONGER THUNDERSTORMS
DURING THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF
GENERATING DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN
ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY WITH THE MOST
INTENSE STORMS. STORMS MOVING OVER AREAS THAT HAVE ALREADY SEEN
SIGNIFICANT RAINFALL MAY ENHANCE THE POTENTIAL FOR LOCALIZED
FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ036-040>042-047>057-061>063-066>068-071>073-221100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-MACON-MASON-MENARD-MORGAN-
MOULTRIE-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
LATE TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI
AND GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY
TONIGHT. A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH
THIS BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE
AFTER MIDNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY EVENING. STRONGER THUNDERSTORMS DURING
THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF GENERATING
DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN ADDITION...VERY HEAVY
RAINFALL WILL BE LIKELY WITH THE MOST INTENSE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HJS

In the hours before

Local storm report, Jun 21, 9:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/21/2007  E60 MPH          FULTON             IL   TRAINED SPOTTER

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:40 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 21, 8:06 PM CDTSevere Thunderstorm WarningILXShelby39 min
Jun 21, 8:24 PM CDTSevere Thunderstorm WarningILXKnox, Peoria51 min
Jun 21, 8:57 PM CDTSevere Thunderstorm WarningILXFulton, Knox48 min
Jun 21, 9:27 PM CDTSevere Thunderstorm WarningILXMarshall, Mason, Peoria, Stark, Tazewell48 min
Jun 21, 10:19 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard41 min
Jun 22, 12:32 AM CDTSevere Thunderstorm WarningILXColes, Douglas43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.